MAUDE Adverse Event Report: VYARIE MEDICAL VITAL SIGNS; VITAL SIGN PEDIATRIC ANETHESIA BREATHING CIRCUIT

VYARIE MEDICAL VITAL SIGNS; VITAL SIGN PEDIATRIC ANETHESIA BREATHING CIRCUIT
Model Number 1552017
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 0004254038 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the gas sampling line continually popped-off of the manifold during patient use and had to continually be replaced [reconnected].It was additionally reported, the product that was used was a sample.There was no reported impact to the (unspecified) procedure nor to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d4 the actual complaint product was not returned for evaluation; without a sample to perform functional evaluation, the root cause cannot be determined.The device history record for lot 0004254038 was reviewed and the product was produced according to product specifications.All information reasonably known as of 17 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGN PEDIATRIC ANETHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, 21397
MX  21397
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids 
MDR Report Key20261990
Report Number8030673-2024-01019
Device Sequence Number8931086
Product Code CAI
UDI-Device Identifier10190752118195
UDI-Public(01)10190752118195(10)0004254038(11)230717
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1552017
Device Catalogue Number1552017
Device Lot Number0004254038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown